I Hate Dialysis Message Board
Welcome, Guest. Please login or register.
September 16, 2014, 02:27:34 PM

Login with username, password and session length
Search:     Advanced search
484794 Posts in 29933 Topics by 9452 Members
Latest Member: biffdaddy
* Home Help Search Login Register
+  I Hate Dialysis Message Board
|-+  Dialysis Discussion
| |-+  Dialysis: Home Dialysis (Moderators: kitkatz, paris)
| | |-+  PD and Low blood pressure.
0 Members and 1 Guest are viewing this topic. « previous next »
Pages: [1] Go Down Print
Author Topic: PD and Low blood pressure.  (Read 876 times)
mike22
Jr. Member
**
Offline Offline

Posts: 93


« on: June 22, 2013, 04:30:26 PM »

Currently, I am doing 6 cycles with 2300 fill volumes. A last fill volume of 1500 and a midday exchange. Therapy time lasts 11 hours. I can remember when I first started I was on this much therapy and low blood pressure was a rarity. But every since my care team has went up on my therapy, it seems like every day i'm have low blood pressure problems. I  know I havent gain any wait and even when I do 1.5% bags I leave a lot of fluid on and I still feel if my pressure is dropping. It looks like the all the extra fluid is in my belly. I'm just frustrated and not sure what else to do.
Logged
boswife
Elite Member
*****
Offline Offline

Gender: Female
Posts: 2644


us and fam easter 2013

« Reply #1 on: June 22, 2013, 05:00:06 PM »

Dont have any bp answers  :( but just wanted to say i sure hope you find an answer.  low bp is hard, and scarry  :'(  All the best  :grouphug;
Logged

im a california wife and cargiver to my hubby
He started dialysis April 09
We thank God for every day we are blessed to have together.
november 2010, patiently (ha!) waiting our turn for NxStage training
January 14,2011 home with NxStage
billybags
Elite Member
*****
Offline Offline

Gender: Female
Posts: 2190


« Reply #2 on: June 23, 2013, 02:43:03 AM »

Are you taking a lot of fluid off over night? Some times low BP can be a sign that you are dehydrated. My husband is on 6 cycles and if his Bp goes low and he has had a really good drain I make him have a glass of water when he gets up. So a drink, feet up for ten minutes and see how you go. Another thing, are you taking BP tablets .If you are talk to your neph you may not need that dose. I read that you are holding fluid in your belly, you have to talk to your neph about that as well.
Logged
Joe
Premium Member
Elite Member
*
Offline Offline

Gender: Male
Posts: 1140


« Reply #3 on: June 23, 2013, 05:49:16 AM »

I agree with BB here. If your UF's are high, you may be dehydrating yourself during treatment and that will cause your BP to drop like a rock. I've only had one scary episode since I started with this wonderful process of dialysis,  :sarcasm; and that was a day when I drew off a lot of fluid, didn't drink much and ate even less. I woke up on the floor of the bathroom heaving my guts out. It was the only time I ever let that happen. Try keeping your fluid levels up and see if that helps you with your BP and likely the lightheadednes. Good luck!
Logged

Live simply. Love generously. Care deeply. Speak kindly.
Leave the rest to God...
mike22
Jr. Member
**
Offline Offline

Posts: 93


« Reply #4 on: June 23, 2013, 10:24:18 AM »

@billybags. I agree. I think I may not be drinking as much as I think. I may need to drink more water and especially  as soon as  get off the machine. Funny thing my pressure doesnt drops until I start moving or when I get hot. Now, my blood pressure always run kinda low. I'm talking 90s/80s is normal for me but lately its been 70s/60s Now, that you mention it I may need to eat a lil more because I dont eat a lot(always been that way). I trying to get in the habit of eating 3 lean healthy meals a day.  As far as fluid in belly, I do a last fill of 1500 but sometimes i feel as though its more.
Logged
Pages: [1] Go Up Print 
« previous next »
 

Powered by MySQL Powered by PHP SMF 2.0.5 | SMF © 2013, Simple Machines
Enotify by CreateAForum.com
Valid XHTML 1.0! Valid CSS!